# SDR USAA920081696

- Difficulty date: September 2, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C20853011/004 FRAME CRACKED AT BS500B BETWEEN S20R & S21R.  REPAIRED FRAME AT BS500B BETWEEN S20R & S21R IAW B737 SRM 51-70-11 & BOEING DRAWING NR 65-3550-1.
